# SDR USAA2013082900021

- Difficulty date: August 18, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 42,105 hours, 15,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311278520301
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION FOUND ON WEB AT FRAME 20, -Y1732.  REPLACED WEB IAW SRM 51-74-04, 51-42-11 & 51-42-00.
